Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, kind of a long story but I will try to keep it concise as possible.  On November 19th, I had an abortion.  Procedure went well and took my weekly dose of dioxycycline as directed and everything was fine. I have been in a steady monogamous relationship for quite some time. As directed, I refrained from intercourse for two weeks and on the first instance of intercourse (used a condom for the first time in many years) I started feeling symptoms of UTI.  However, not until later the next day.  I dealt with the horrible symptoms for a little less than a week and decided I needed antibiotic.  I had a dip test taken and it confirmed blood in urine and traces of bacteria.  Got a prescription for 500mg of cipro twice a day and started feeling better within hours of first dose and have taken the whole prescription which was recommended for 5 days.  

However, symptoms keep coming and going, even with antibiotics.  More specifically, I am awoken at night with the urge to relieve myself and symptoms seem worse than ever.  But, as the day progresses I start feeling more normal.   Now, I have told my doctor of these symptoms and he believes my procedure may have caused an infection vaginally. I have no discharge, no extreme pain in my lower abdomen nor my lower back, and no pain during intercourse, although my partner told me inside my vagina "felt very hot".  Only urgency to urinate and burning in the morning.  So do I have a UTI or something else?  If I did have a UTI did it spread to my reproductive organs due to the amount of time I had put off seeing a doctor?  

I am planning to have a culture done of my urine tomorrow which will hopefully clear the air a bit.  I am afraid I may have PID from my procedure or I got an infection from the condom during intercourse that my body was not able to fight off due to the strong antibiotic.  I know it is very premature, but I am scared I may have contracted something more serious that may make me sterile.  Does this sound like a "classic" case of anything to anyone?  No one seems to know what is going on and it is very frustrating.  Any help would be great.

BTW- I don't have health insurance so bouncing around from doctor to doctor or seeing a specialist is out of the question right now.

Loading...

just from personal experience:
a. latex condoms give me frequent bladder infections.  My body cannot tolerate hormonal birth control so I use the non latex condoms instead.
b. given the above statement, I have had my run with UTI's and I found that Cipro is a fast reliever, but it doesn't do much for the long run.  When you go back to your doctor to have your urine cultured (which is yes, what you should be doing) ask for Macrobid instead.  I've found that one to be the best.  Also, i should add, that since I've started having frequent bladder infections, my bladder hasn't felt the same.  Even when the doctor can't find bacteria at all through a culture test, I sometimes get UTI symptoms.  
good luck :)
Reply

Loading...

it could be just UTI ,
take cefexime 200mg BD instead of cipro 500mg


its a month now , so what's your feedback?
Reply

Loading...

Hey I have news for you..... If u have a UTI and don't use a condom you and your partner MUST BOTH TAKE CIPRO !!! Fact .... Even if he has no symptoms he carries it back and forth and yes condims give me UTIs and no oral then sex that gives it too make sure back area has no bacteria that can spread into vaginal area it's crazy how cautious you have to be once you get a UTI IT comes back often keep cranberry pills all the time and take them daily .... Your partner must take cipro
Reply

Loading...

Greetings I'm having the same problem I think I may have a UTI I also just had an abortion I waited about 2 to 3 weeks before intercourse again but now me going to the bathroom has increased it's not burning when I urinate and I'm having slight pain in my abdomen I'm assuming it to UTI I've been drinking water and I'm a vegan so my diet is pretty good I don't think I'm pregnant again I think it's a UTI but it's not burning it's like a tingling sensation.
Reply

Loading...